Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 67, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A type of nearest point set in a complete $l$-group
Michael Keisler.
Proc. Amer. Math. Soc. 67 (1977), 189-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0463071
Affine complete ortholattices
Dietmar Schweigert.
Proc. Amer. Math. Soc. 67 (1977), 198-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460196
Left and right invariance in an integral domain
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 67 (1977), 201-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0457480
Groups with an abelian Sylow subgroup
John W. Ballard.
Proc. Amer. Math. Soc. 67 (1977), 206-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460438
Abstract reflections and Coxeter groups
David M. Goldschmidt.
Proc. Amer. Math. Soc. 67 (1977), 209-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0463328
A normal form theorem for lattices completely generated by a subset
George Grätzer and David Kelly.
Proc. Amer. Math. Soc. 67 (1977), 215-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0463058
Simple continued fractions and special relativity
Douglas Hensley.
Proc. Amer. Math. Soc. 67 (1977), 219-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460229
Deltas of Hochschild dimension one
Charles Ching-An Cheng.
Proc. Amer. Math. Soc. 67 (1977), 221-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0476834
Essentially Hermitian operators on $l_{1}$ are compact perturbations of Hermitians
David Legg and Joseph Ward.
Proc. Amer. Math. Soc. 67 (1977), 224-226
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0458210
Generalizations of the Vitali-Hahn-Saks theorem on vector measures
Richard A. Oberle.
Proc. Amer. Math. Soc. 67 (1977), 227-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460585
Nearest normal approximation for certain operators
John Phillips.
Proc. Amer. Math. Soc. 67 (1977), 236-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0458212
A boundary value problem for $H^{∞}(D)$
Rotraut Goubau Cahill.
Proc. Amer. Math. Soc. 67 (1977), 241-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0457728
Extremal properties of real axially symmetric harmonic functions in $E^{3}$
Peter A. McCoy.
Proc. Amer. Math. Soc. 67 (1977), 248-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0457754
An Abelian theorem for a class of subharmonic functions
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 67 (1977), 253-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0460667
On contractions satisfying $Alg T={T}’$
Pei Yuan Wu.
Proc. Amer. Math. Soc. 67 (1977), 260-264
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0461177
On James’ quasi-reflexive Banach space
P. G. Casazza, Bor Luh Lin and R. H. Lohman.
Proc. Amer. Math. Soc. 67 (1977), 265-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0458129
A continuation result for differential equations
T. A. Burton.
Proc. Amer. Math. Soc. 67 (1977), 272-276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0477224
Which functions preserve Cauchy laws?
Gérard Letac.
Proc. Amer. Math. Soc. 67 (1977), 277-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0584393
On perturbations of Fredholm operators in $L_{p}(𝜇)$-spaces
L. Weis.
Proc. Amer. Math. Soc. 67 (1977), 287-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0467377
Remarks on subsequences, subseries and rearrangements
M. Bhaskara Rao, K. P. S. Bhaskara Rao and B. V. Rao.
Proc. Amer. Math. Soc. 67 (1977), 293-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0493027
Behavior of maximally defined solutions of a nonlinear Volterra equation
Terry L. Herdman.
Proc. Amer. Math. Soc. 67 (1977), 297-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 474745
A characteristic property of the sphere
Themis Koufogiorgos and Thomas Hasanis.
Proc. Amer. Math. Soc. 67 (1977), 303-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0487927
Closed curves of constant torsion. II
Joel L. Weiner.
Proc. Amer. Math. Soc. 67 (1977), 306-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0461385
A tree argument in infinitary model theory
V. Harnik and M. Makkai.
Proc. Amer. Math. Soc. 67 (1977), 309-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0472506
Martingales in the limit and amarts
G. A. Edgar and L. Sucheston.
Proc. Amer. Math. Soc. 67 (1977), 315-320
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0488272
Convergence of probability measures on separable Banach spaces
L. Š. Grinblat.
Proc. Amer. Math. Soc. 67 (1977), 321-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0494377
An unbaireable stratifiable space
Eric K. van Douwen.
Proc. Amer. Math. Soc. 67 (1977), 324-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0474220
New proofs of Chapman’s $CE$ mapping theorem and West’s mapping cylinder theorem
A. Fathi, A. Marin and Y. M. Visetti.
Proc. Amer. Math. Soc. 67 (1977), 327-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0461513
Generators for $G$ bordism
R. Paul Beem.
Proc. Amer. Math. Soc. 67 (1977), 335-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0454993
Identification of certain $4$-manifolds with group actions
Ronald Fintushel and Peter Sie Pao.
Proc. Amer. Math. Soc. 67 (1977), 344-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0501042
Remarks on a theorem of Koranyi and Malliavin on the Siegel upper half plane of rank two
Kenneth D. Johnson.
Proc. Amer. Math. Soc. 67 (1977), 351-356
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0476918
Mappings of the interval with finitely many periodic points have zero entropy
Louis Block.
Proc. Amer. Math. Soc. 67 (1977), 357-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0467841
Erratum and supplement to: “Cohomology of associative triple systems” (Proc. Amer. Math. Soc. 60 (1976), 1–7 (1977))
Renate Carlsson.
Proc. Amer. Math. Soc. 67 (1977), 361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0466268
Erratum to: “On quotients of moving average processes with infinite mean” (Proc. Amer. Math. Soc. 56 (1976), 281–287)
Marek Kanter.
Proc. Amer. Math. Soc. 67 (1977), 362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0467896